Limits...
Myocardial Infarction in a Premenopausal Woman on Leuprolide Therapy.

Perez IE, Menegus MA, Taub CC - Case Rep Med (2015)

Bottom Line: Premenopausal women with chest pain syndrome may have nonatherosclerotic coronary arteries with abnormal coronary flow.Estrogens have cardioprotective effect improving coronary vasodilatation.This case report discusses the consequences of leuprolide use by decreasing estrogen levels which led to acute myocardial infarction.

View Article: PubMed Central - PubMed

Affiliation: Division of Cardiology, Montefiore Medical Center, Albert Einstein College of Medicine, 1825 Eastchester Road, Bronx, NY 10461, USA.

ABSTRACT
Premenopausal women with chest pain syndrome may have nonatherosclerotic coronary arteries with abnormal coronary flow. Estrogens have cardioprotective effect improving coronary vasodilatation. This case report discusses the consequences of leuprolide use by decreasing estrogen levels which led to acute myocardial infarction.

No MeSH data available.


Related in: MedlinePlus

After second intervention cardiac catheterization showed distal LAD stent thrombosis with TIMI Grade 0 flow.
© Copyright Policy
Related In: Results  -  Collection

License
getmorefigures.php?uid=PMC4493291&req=5

fig5: After second intervention cardiac catheterization showed distal LAD stent thrombosis with TIMI Grade 0 flow.

Mentions: Fifteen hours after cardiac catheterization the patient developed recurrent CP partially alleviated with nitroglycerin and Morphine. There were new 2-3 mm STE in ECG leads V2–V5 (Figure 4). She was started on Heparin and Abciximab. The presumptive diagnosis was acute stent thrombosis (ST) and she was taken to the cath. lab immediately with a plan to acutely reopen the LAD and examine it with intravascular ultrasound (IVUS). The mid LAD stent was patent, but there was 100% thrombosis of the distal LAD stents (Figure 5). Attempts to pass various guidewires and a 1.5 mm undilated balloon through the stents were unsuccessful. The procedure finally was abandoned due to concern about potential wire fracture. Heparin drip was restarted, Metoprolol was increased, and Isosorbide Mononitrate and Lisinopril were added. Hematology was consulted due to concern for thrombophilias.


Myocardial Infarction in a Premenopausal Woman on Leuprolide Therapy.

Perez IE, Menegus MA, Taub CC - Case Rep Med (2015)

After second intervention cardiac catheterization showed distal LAD stent thrombosis with TIMI Grade 0 flow.
© Copyright Policy
Related In: Results  -  Collection

License
Show All Figures
getmorefigures.php?uid=PMC4493291&req=5

fig5: After second intervention cardiac catheterization showed distal LAD stent thrombosis with TIMI Grade 0 flow.
Mentions: Fifteen hours after cardiac catheterization the patient developed recurrent CP partially alleviated with nitroglycerin and Morphine. There were new 2-3 mm STE in ECG leads V2–V5 (Figure 4). She was started on Heparin and Abciximab. The presumptive diagnosis was acute stent thrombosis (ST) and she was taken to the cath. lab immediately with a plan to acutely reopen the LAD and examine it with intravascular ultrasound (IVUS). The mid LAD stent was patent, but there was 100% thrombosis of the distal LAD stents (Figure 5). Attempts to pass various guidewires and a 1.5 mm undilated balloon through the stents were unsuccessful. The procedure finally was abandoned due to concern about potential wire fracture. Heparin drip was restarted, Metoprolol was increased, and Isosorbide Mononitrate and Lisinopril were added. Hematology was consulted due to concern for thrombophilias.

Bottom Line: Premenopausal women with chest pain syndrome may have nonatherosclerotic coronary arteries with abnormal coronary flow.Estrogens have cardioprotective effect improving coronary vasodilatation.This case report discusses the consequences of leuprolide use by decreasing estrogen levels which led to acute myocardial infarction.

View Article: PubMed Central - PubMed

Affiliation: Division of Cardiology, Montefiore Medical Center, Albert Einstein College of Medicine, 1825 Eastchester Road, Bronx, NY 10461, USA.

ABSTRACT
Premenopausal women with chest pain syndrome may have nonatherosclerotic coronary arteries with abnormal coronary flow. Estrogens have cardioprotective effect improving coronary vasodilatation. This case report discusses the consequences of leuprolide use by decreasing estrogen levels which led to acute myocardial infarction.

No MeSH data available.


Related in: MedlinePlus